Volume 2, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Rational surfaces and symplectic 4–manifolds with one basic class

Ronald Fintushel, Jongil Park and Ronald J Stern

Algebraic & Geometric Topology 2 (2002) 391–402

arXiv: math.GT/0202195

Abstract

We present constructions of simply connected symplectic 4–manifolds which have (up to sign) one basic class and which fill up the geographical region between the half-Noether and Noether lines.

Keywords
$4$–manifold, Seiberg-Witten invariant
Mathematical Subject Classification 2000
Primary: 57R57
Secondary: 57R17
References
Forward citations
Publication
Received: 19 February 2002
Accepted: 12 May 2002
Published: 22 May 2002
Authors
Ronald Fintushel
Department of Math
Michigan State University
East Lansing, MI 48824
USA
Jongil Park
Department of Math
Konkuk University
1 Hwayang-dong
Kwangjin-gu
Seoul 143-701
Korea
Ronald J Stern
Department of Mathematics
University of California
Irvine, CA 92697
USA